# SDR SWAA2022051206684

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 69,973 hours, 41,418 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Loose
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE OVERWING EXIT STRAP COVER LOOSE. / [01] RE-INSTALLED OVERWING EXIT STRAP COVER PER AMM 52-22-00.
